Skip to main content
Baby Corner logo

Welcome! Register today! | Login
Forums > Trying to Conceive Message Boards > Trying To Conceive >
Clomid/trigger shot side effects

Clomid/trigger shot side effects

Reply Post New Topic

  • momagain36 08-30-08 | 11:44 PM
  • Please someone tell me when this stuff leaves my system. I have been crying over the stupidest & silliest stuff for a week now. I had the HCG trigger shot on Wednesday. I stopped taking Clomid one week before that. My kids just shake their heads. I was always an easy crier but this is ridiculous.
  • countrycutieluv countrycutieluv's Avatar 08-31-08 | 12:18 AM
  • I don't know anything about either one.I am sorry I am not much help.I hope you get to feeling "better"!
    Good Luck!
  • 3Princes 08-31-08 | 09:05 AM
  • 2 weeks. Sorry.
  • momagain36 09-01-08 | 11:26 AM
  • I cried so hard last night I was shaking. All because Forrest Gump lost his Mom & then his wife & his son didn't have a Momma. He husband had to change the channel.